MAUDE Adverse Event Report: ABBOTT MEDICAL RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, JSN¿ CURVE, EL; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, JSN¿ CURVE, EL; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401223
Medical Device Problem Codes Fracture (1260); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrioventricular nodal reentrant tachycardia procedure, the diagnostic catheter fractured while in the right atrium.It was not maneuvering properly and so the catheter was removed.The catheter was bent and separated at the boundary between the black and grey portion of the catheter where the shaft and distal electrode transition.The catheter was replaced and the procedure was completed successfully with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d4, g3, h2, h3, h4, h11.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 5f, quadripolar, jsn, response ep catheter was received for evaluation.The shaft of the catheter shaft was noted to be fracture at the gray/black shaft bond joint.Additionally, a foreign material was found embedded in the catheter shaft material at the fractured bond joint.The reported issue will continue to be trended.

Brand Name
RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, JSN¿ CURVE, EL
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22216556
Report Number3008452825-2025-00282
Device Sequence Number8659412
Product Code DRF
UDI-Device Identifier05414734200523
UDI-Public(01)05414734200523(10)10622863(17)271031
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K151622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401223
Device Catalogue Number401223
Device Lot Number10622863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/23/2025
08/04/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/22/2025
08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown